Psycho-Babble 2000 | for those who joined then | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stopping the madness noa

Posted by Greg on April 20, 2003, at 17:13:12

In reply to Re: Stopping the madness, posted by noa on April 20, 2003, at 2:01:45

> Thanks, James.
>
> She was still having a lot of pain with the one patch. So the doctor told her to add a second patch. But doubling up made her nauseous. So she is back to one patch but has a lot of pain. I need to find out if there are different dosages in patch form.

Noa,

I wore the Fentanyl patch following my back surgery several years back and it does come in many different dose levels. The SE's I experienced were severe itching (the type you chase from one place to another, very frustrating), which passed in time, and interupted sleep. Everytime I changed a patch, the first night I'd wake 9-12 times, the second night maybe a half dozen times, the third night 3 or 4. Then I'd change to a new patch and the cycle started all over again. I don't know if this is typical to all users or not. I hope it passes your Mom by. It never went away for me.

Greg


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble 2000 | Framed

poster:Greg thread:219557
URL: http://www.dr-bob.org/babble/2000/20030125/msgs/220927.html